# SDR 9903389940

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- Engine: Pwa JT8D9
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Rt Mlg
- Part time: 21,931 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF APROXIMATELY AT ROTATION SPEED, THE RIGHT ENGINE COMPRESSOR STALLED, EGT AND EPR INDICATIONS FLUCTUATED, AND A BURNING RUBBER SMELL WAS REPORTED IN THE CABIN.  AN EMERGENCY WAS DECLARED, COM PROCEDURES FOLLOWED AND THE FLIGHT RETURNED TO DLH AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS 200 LBS BELOW MAXIMUM LANDING WEIGHT.  MAINTENANCE DISCOVERED THE NR 3 MAIN TIRE HAD LOST CAP DURING TAKEOFF RESULTING IN FOD DAMAGE TO THE RIGHT ENGINE AND NR 4 BRAKE FLEX HYDRAULIC LINE.  MAINTENANCE REPLACED THE NR 3 AND NR 4 MAIN WHEEL AND TIRE ASSEMBLIES, NR 4 BRAKE FLEX HYDRAULIC LINE AND RIGHT ENGINE.  OPERATIONAL CHECK NORMAL.
